# SDR AALA202409136935

- Difficulty date: September 10, 2024
- Submitted: September 13, 2024
- Operation: Air carrier
- Aircraft: N836AW
- Make and model: Airbus A319-132
- Aircraft serial: 2570
- Aircraft time: 52,732 hours, 26,517 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fork
- Part number: D5391065720100
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT AVIONIC COMPARTMENT RACK 80VU RIGHT HAND LATERAL FITTING FORK END WORN BETWEEN FR 23 AND FR 24, BETWEEN S30R AND S32R. REPLACED RIGHT HAND LATERAL FITTING FORK END PER EA 354097.
